# SDR UALA2012120406954

- Difficulty date: December 4, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 57,216 hours, 6,684 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3L TOP INNER LINING FOUND LEFT HANGING WITH LIGHT ASSY REMOVED AND LYING LOOSE ON 'WLKRND CHECK'.  RE-INSTALLED LIGHT ASSY, OP CHECKS OKAY.
